MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/09273972.2014.999796

Медицинская библиотека · Strabismus · 2015

Internuclear ophthalmoplegia associated with anti-TNFα medication.

Drury Jonathan, Hickman Simon J

Клинический случайСтатьяПеревод в очереди

Аннотация

AIM: To describe the presentation of an internuclear ophthalmoplegia (INO) associated with the use of anti-tumor necrosis factor α (anti-TNFα) medication.

METHODS

A case report of a woman, aged 27 years, who developed facial numbness, blurred vision, and diplopia on right gaze. She had a history of Crohn's disease, which was being treated by the anti-TNFα drug, adalimumab. On examination, a left INO was found.

TREATMENT: The patient was prescribed a short course of corticosteroids and adalimumab treatment was discontinued.

RESULTS

Magnetic resonance imaging demonstrated typical demyelinating lesions including one responsible for the INO. Following a short course of corticosteroids and the discontinuation of the adalimumab treatment, the INO resolved, resulting in a swift improvement of ocular motility over a 2-week period.

CONCLUSION

Anti-TNFα therapies have been associated with the development of demyelinating diseases. The presentation of a brainstem syndrome in a patient on anti-TNFα therapy should lead to investigation for central nervous system demyelination and cessation of the medication.

Для цитирования: Drury Jonathan, Hickman Simon J. Internuclear ophthalmoplegia associated with anti-TNFα medication.. Strabismus. 2015. DOI: 10.3109/09273972.2014.999796.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.